# SDR AALA990288

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Rows 18-26
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLIGHT CREW FOUND EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE BETWEEN SEAT ROWS 18 AND 26. REPAIRED WIRE SPLICE AT SEAT ROW 22. SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
